# SDR IPXA2016062004823

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 77,685 hours, 12,654 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ACRID ODOR PRESENT ON DESCENT, SUSPECT AIR CONDITIONING SYSTEM.  IRRITANT TO EYES, NOSE, AND THROAT OF CREW MEMBERS.  DETERMINED RESIDUAL HYD FLUID IN AFT ACCESSORY COMP.  CLEANED AREA AND LEAK CHECKED.  NO LEAKS NOTED.  C/W MM 21-53-00-160-802 FOR ACID DISTRIBUTION DUCTS.  R&R 1,2,&3 PACC COALESCER BAGS IAW 21-54-05.  RAN ENGS AND APU.  OPS CK GOOD.
